# SDR VNAA20191129990I

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CORRODED.  REMOVED SUPPORT ANGLES AND NUTPLATES FROM DAMAGED PAX DOOR AFT WEB IAW CRJ 700 SRM 51-42-06/13/21-001-001-A01 REV 37  LOCATED, DRILLED UP, INSTALLED NUTPLATES & SUPPORT ANGLES ON NEW PAX DOOR AFT WEB PN 601R317071-113 IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06/13/21-001-001-A01 REV 37 08/15/19   REF MWC 21007211/121 FOR PAX DOOR AFT WEB INSTALLATION AND OPS CHECK OF PAX DOOR.   PAX DOOR AFT WEB STEP NUTPLATE HOLES REQUIRE LOCATED/DRILLED AND NUTPLATES REQUIRE INSTALL.   LOCATED, DRILLED AND INSTALLED NUTPLATES PAX DOOR AFT WEB IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06/15-001-001-A01.   REMOVED PAX DOOR AFT COUNTERBALANCE IAW CRJ 700 AMM 52-11-17-000-802 A01 REV 62 08/25
